Remote Access Transactions of the American Mathematical Society Series B
Gold Open Access

Transactions of the American Mathematical Society Series B

ISSN 2330-0000

Contents of Volume 3

All articles in this issue are openly accessible.

Some problems of Erdős on the sum-of-divisors function
Paul Pollack and Carl Pomerance.
Trans. Amer. Math. Soc. Ser. B 3 (2016), 1-26
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3481968
The free path in a high velocity random flight process associated to a Lorentz gas in an external field
Alexandru Hening, Douglas Rizzolo and Eric S. Wayman.
Trans. Amer. Math. Soc. Ser. B 3 (2016), 27-62
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3503953
Phase retrieval in infinite-dimensional Hilbert spaces
Jameson Cahill, Peter G. Casazza and Ingrid Daubechies.
Trans. Amer. Math. Soc. Ser. B 3 (2016), 63-76
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3554699